Mosleh, M.. (1396). Numerical solution of a system of fuzzy polynomial equations by modified Adomian decomposition method. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(03), 237-250.
M. Mosleh. "Numerical solution of a system of fuzzy polynomial equations by modified Adomian decomposition method". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06, 03, 1396, 237-250.
Mosleh, M.. (1396). 'Numerical solution of a system of fuzzy polynomial equations by modified Adomian decomposition method', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(03), pp. 237-250.
Mosleh, M.. Numerical solution of a system of fuzzy polynomial equations by modified Adomian decomposition method. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 06(03): 237-250.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.